# SDR AALA202406105130

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737823
- Aircraft serial: 44458
- Aircraft time: 11,851 hours, 4,382 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED FORWARD SERVICE DOOR EMERGENCY SLIDE IS SLIGHTLY LOOSE FROM ITS POSITION. REINSTALLED GIRT BAR FOR FOWARD SERVICE DOOR SLIDE. PER AMM 25-66-01.
